# SDR AALA200802527A

- Difficulty date: November 17, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N80058
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 466
- Engine: Ge CF680C2A5
- Engine time: 6,244 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Bird Ingestion
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

INFLIGHT - AT ROTATION CREW REPORTED LOUD BANG AND VIBRATION FROM NUMBER TWO ENGINE DUE TO BIRDSTRIKE.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE ON 21NOV AT JFK DUE TO BLADE AND FAN CASE DAMAGE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
